# SDR SWI2025F01581

- Difficulty date: August 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED AT APPROXIMATELY FS320.00 ON THE INBOARD SIDE OF SILL MARKED IN RED   (C-CHECK RO 11/22/2025)REMOVED AND INSTALLED NEW ANGLE MOUNTING, FLOOR PROTECTOR P/N:SH670-31996-3. PER DWG.SH670-31950 REV. Y, REF.CRJ/700 SRM.51-42-06-001-001-A01. AND REF.CRJ/700 SRM.51-42-21-001-001-A01.C/W SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR
